MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TSH

A.I.D.D LONGFORD ARCHITECT TSH
Model Number 7K62-35
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Age at time of event the customer stated the patient was a newborn baby, however no specific birth date or age were provided.
 
Event or Problem Description
The customer observed falsely depressed thyroid stimulating hormone (tsh) results while using the architect tsh reagents.The following data was provided for the same patient.Specimen 1 ((b)(6)) initial less than 0.1, repeat 0.004, 6.22.Specimen 2 (no sid provided) initial 4.27, not repeated.The patient is a newborn baby that was diagnosed with metabolic and endocrine disorders.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Evaluation of the customer issue included a review of the complaint text, a search for similar complaints, device history review, instrument log review, labeling review, and accuracy testing.No adverse trend was identified for the customer issue.Device history review did not identify any issues that may have caused the customer issue.Labeling was reviewed and found to be adequate.Log review did not identify any issues that contributed to the customer issue.The product was not available for return.An internal panel was tested with retained kits of the likely cause reagent lot and accuracy testing met all specifications.Based on all available information and abbott diagnostics evaluation, no systemic issue was identified and no product deficiency was found.

Brand Name
ARCHITECT TSH
Common Device Name
TSH
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key7038778
Report Number3005094123-2017-00069
Device Sequence Number939537
Product Code JLW
UDI-Device Identifier00380740105969
UDI-Public(01)00380740105969(17)180809(10)73291UI00
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2018
Device Model Number7K62-35
Device Catalogue Number07K62-35
Device Lot Number73291UI00
Initial Date Received by Manufacturer 11/02/2017
Supplement Date Received by Manufacturer02/08/2018
Initial Report FDA Received Date11/16/2017
Supplement Report FDA Received Date02/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1